MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, SLIDING LOCK ATRAUMATIC GRASPER; FORCEPS, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, SLIDING LOCK ATRAUMATIC GRASPER; FORCEPS, GENERAL & PLASTIC SURGERY
Catalog Number 0250080767
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that a piece of the grasper remained inside of the patient.Please note that the surgeon elected not to perform the xray.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: grapser broke, missing the pin.Probable root cause: poor autoclave reliability.Shear pin failure in handle.Use error.The reported failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.
 
Event or Problem Description

Brand Name
PKG, SLIDING LOCK ATRAUMATIC GRASPER
Common Device Name
FORCEPS, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8224237
Report Number0002936485-2019-00006
Device Sequence Number16200482
Product Code GEN
UDI-Device Identifier07613327056648
UDI-Public07613327056648
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250080767
Device Lot Number15427331
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date02/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;